# SDR CA050518005

- Difficulty date: April 21, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,288 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 350A310033K1T7
- Condition: Broken
- Location: Anti-Vibration
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN DI CONDUCTED BY A ENGINEER, A BROKEN SPRING WAS DISCOVERED UNDER THE CHINESE HAT.THE SPRING WAS REPLACED WITH NEW. THE OTHER SPRINGS WERE INSPECTED AND NO DEFECTS WERE FOUND. THE SPRING WHICH WAS BROKEN, SHOWED SIGNS OF A CRACK WHICH FINALLY COMPLETELY BROKE OVER TIME. THE TOTAL TIME OF THE SPRING CAN NOT BE DETERMINED AT THIS TIME.
